Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness and blurred vision after receiving Botox injections?

My wife has had 300 units of Botox 4 times now (every three months. It seems each time it is less effective and she feels worse. She has light headiness, blurry eyes, nausea, weak and can t walk long distances, hard time swallowing, seats more, and harder reading. Also has occasional rashes. Could these be side effects to the Botox?
Thu, 22 Dec 2016
Report Abuse
Ophthalmologist 's  Response
IT COULD BE SIDE EFFECT OF BOTOX.THESE ARE NOT RECOGNISED BY MEDICAL AUTHORITY.BUT BY THE BY REFRACTION SHOULD BE DONE.IF ERROR IS DETECTED IT SHOULD BE DULY CORRECTED.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes dizziness and blurred vision after receiving Botox injections?

IT COULD BE SIDE EFFECT OF BOTOX.THESE ARE NOT RECOGNISED BY MEDICAL AUTHORITY.BUT BY THE BY REFRACTION SHOULD BE DONE.IF ERROR IS DETECTED IT SHOULD BE DULY CORRECTED.